IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Hideyuki Suzuki (Ibaraki Univ.)
Vice Chair Yasuhiro Fujihara (Hyogo College of Medicine)
Secretary Hideo Funaoi (Soka Univ.), Yasuo Miyoshi (Kochi Univ.)
Assistant Ryo Oonuma (Fukushima Univ.), Sho Yamamoto (Kinki Univ.)

Conference Date Thu, Sep 10, 2020 09:30 - 16:45
Topics Learning Platform, etc. 
Conference Place Japan Advanced Institute of Science and Technology 
Sponsors This conference is technical co-sponsored by IEEE Education Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ET.

  09:30-09:40 Opening Address ( 10 min. )
Thu, Sep 10 AM  ET (1)
09:40 - 10:40
(1) 09:40-10:00 Comprehensive consideration to tell a university student the new coronavirus infectious disease ET2020-10 Isamu Matsubara (IPNU)
(2) 10:00-10:20 An Application of Digital Kamishibai System to a Story Writing Work of Elementary School ET2020-11 Masataka Murata, Keita Ushida, Yoshie Abe, Qiu Chen (Kogakuin Univ.)
(3) 10:20-10:40 A Proposal for the Learning Environment to Evaluate a Computational Thinking for Elementary School in Japan from Operation Point of View ET2020-12 Yuta Kobayashi, Shinobu Hasegawa (JAIST)
  10:40-10:50 Break ( 10 min. )
Thu, Sep 10 PM  ET (2)
10:50 - 11:50
(4) 10:50-11:10 Realtime sharing of multiple study notes on a learning website
-- Implementation of a learning website: SHIKAKUNO IROHA --
ET2020-13
Takanori Sano, Yoshiaki Takai, Katsuyoshi Iida (hokudai)
(5) 11:10-11:30 A Study of Element Fill-in-blank Problem with Blank Element Selection Algorithm for C Programming Learning Assistant System ET2020-14 Htoo Htoo Sandi Kyaw, Nobuo Funabiki, Minoru Kuribayashi (Okayama Univ.)
(6) 11:30-11:50 A Study of Grammar-Concept Understanding Problem for Java Programming Learning Assistant System ET2020-15 Soe Thandar Aung, Nobuo Funabiki, Yan Watequlis Syaifudin, Minoru Kuribayashi (Okayama Univ)
  11:50-13:10 Break ( 80 min. )
Thu, Sep 10 PM 
13:10 - 14:10
(7) 13:10-14:10 [invited talk]
Digital Transformation in A Graduate University
- Current Status and Future Plan under COVID-19
Shinobu Hasegawa (JAIST)
  14:10-14:20 Break ( 10 min. )
Thu, Sep 10 PM  ET (3)
14:20 - 15:20
(8) 14:20-14:40 Transition Analysis of Distance between Source Codes for Estimating the Stumbling in Construction of Program Logic: Comparison of the Features of Similarity Calculation Methods ET2020-16 Junichi Tachibana (Fukushima Univ.), Hiroki Nakayama (Waseda Univ.), Ryo Onuma, Hiroaki Kaminaga (Fukushima Univ.), Youzou Miyadera (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.)
(9) 14:40-15:00 Analysis of logic errors using learning history during programming learning ET2020-17 Katsuyuki Umezawa (Shonan Institute of Tech.), Makoto Nakazawa (Junior College of Aizu), Manabu Kobayashi (Waseda Univ.), Yutaka Ishii (Chiba Univ.), Michiko Nakano, Shigeichi Hirasawa (Waseda Univ.)
(10) 15:00-15:20 Argumentation support tool with a function to summarize logical structure of argumentation record ET2020-18 Kei Nishina, Katsumi Nitta (Tokyo Tech), Ken Satoh (NII)
  15:20-15:30 Break ( 10 min. )
Thu, Sep 10 PM  ET (4)
15:30 - 16:45
(11) 15:30-15:50 Automatic Extracted Summary Generation with Viewpoints for Research Articles based on Deep Reinforcement Learning ET2020-19 Li Jinghong, OTA Koichi, Hasegawa Shinobu (JAIST)
(12) 15:50-16:10 Extraction of Beneficial Discussion Cases on Twitter Based on the Analysis of Relationships between Utterances ET2020-20 Kota Chiba (Fukushima Univ.), Hiroki Nakayama (Waseda Univ.), Ryo Onuma, Hiroaki Kaminaga (Fukushima Univ.), Youzou Miyadera (Gaugei Univ.), Syouichi Nakamura (Fukushima Univ.)
(13) 16:10-16:30 Development of a Program for the Autonomous Learning of Japanese Prosody Using Python and Julius ET2020-21 Tomoyuki Ishiyama (JF)
  16:30-16:45 Closing Address ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 13 minutes for presentation and 7 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address FUNAOI Hideo (Soka University)
E-: oiugu 


Last modified: 2020-09-10 10:01:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan